# SDR SWIA201335983

- Difficulty date: December 29, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 29,878 hours, 24,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0 +128 VERTICAL POST AT BL 0.0 HAS CRACKS ON BOTH LT & RT POST.  C-CHECK REPLACED FS 409.0 +128 VERTICAL POST AT BL 0.0 IAW CRJ-200-SRM & REO.
